# SDR 2014FA0000334

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: General aviation
- Aircraft: N1970X
- Make and model: Cessna 182H
- Aircraft serial: 18256070
- Aircraft time: 4,886 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Zone 100
- Part time: 4,886 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED IN AFT BULKHEAD DURING INSPECTION.  0.25 INCH CRACK LOCATED IN UPPER LEFT CORNER BETWEEN RUDDER CABLE CUTOUT AND BULKHEAD FLANGE.
